# SDR SWIA201743001

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 34,821 hours, 31,251 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Battery Pack
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MESSAGE IN CRUISE FLIGHT. FAIL MESSAGE APPEARED RANDOMLY WITHOUT FLAP LEVER INPUT. FAILED AT 0 DEGREES.  REMOVED AND REPLACED LT BPSU. COMPLIED WITH AD. OPS CHECK GOOD.
